On the Elimination of Singularities of Meromorphic Functions with Finitely Many Poles $p^r$
Matematičeskie zametki, Tome 80 (2006) no. 2, pp. 317-319
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
maximum modulus principle, meromorphic function, Hardy space, rational function, Blaschke product.
Mots-clés : Alper domain, Dadon domain
Mots-clés : Alper domain, Dadon domain
@article{MZM_2006_80_2_a17,
author = {A. A. Pekarskii},
title = {On the {Elimination} of {Singularities} of {Meromorphic} {Functions} with {Finitely} {Many} {Poles} $p^r$},
journal = {Matemati\v{c}eskie zametki},
pages = {317--319},
year = {2006},
volume = {80},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2006_80_2_a17/}
}
A. A. Pekarskii. On the Elimination of Singularities of Meromorphic Functions with Finitely Many Poles $p^r$. Matematičeskie zametki, Tome 80 (2006) no. 2, pp. 317-319. http://geodesic.mathdoc.fr/item/MZM_2006_80_2_a17/
[1] V. I. Danchenko, Analysis Math., 16 (1990), 241–255 | DOI | MR | Zbl
[2] A. A. Gonchar, L. D. Grigoryan, Matem. sb., 99:4 (1976), 634–638 | MR | Zbl
[3] L. D. Grigoryan, Matem. sb., 100:1 (1976), 156–164 | MR | Zbl
[4] A. A. Pekarskii, Matem. zametki, 31:3 (1982), 389–402 | MR | Zbl
[5] A. A. Pekarskii, Algebra i analiz, 13:2 (2001), 165–190 | MR
[6] G. G. Lorentz, M. V. Golitschek, Y. Makovoz, Constructive Approximation. Advanced Problems, Springer, Berlin, 1996 | MR | Zbl
[7] I. I. Privalov, Granichnye svoistva analiticheskikh funktsii, GITTL, M-L., 1950
[8] A. A. Pekarskii, Algebra i analiz, 16:3 (2004), 143–170 | MR | Zbl